# SDR CA040419001

- Difficulty date: April 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,248 hours
- Engine: Allsn 250C20R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23050833
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FAIL AT APPROX 150 FT. AGL ON CLIMB OUT, PILOT HEARD LOUD BANG ENGINE QUIT.  PRELIMINARY INSPECTION SHOWS COMPLETE COMPRESSOR FAILURE.
